# SDR QXEA0100494

- Difficulty date: April 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,639 hours, 13,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - STRONG FISH TYPE SMELL IN THROUGHOUT AIRCRAFT.  FOUND BLEED AIR DUCTING CRACKED.  REMOVED AND REPLACED DUCTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
